Acne/Hairloss 5 weeks after M1t cycle? - AnabolicMinds.com

Acne/Hairloss 5 weeks after M1t cycle?

  1. New Member
    thomyorke's Avatar
    Join Date
    Apr 2004
    Age
    36
    Posts
    3
    Rep Power
    129

    Reputation

    Acne/Hairloss 5 weeks after M1t cycle?


    Hi everyone,

    I completed a M1t cycle about 5 weeks ago, followed by 2 weeks of Nolva for PCT. Acne and hairloss started around 2nd day of PCT. Its been 5 weeks now, and the acne (back shoulders chest) and hairloss are still going.. I"m doing topical spiro and nizoral for the hair, but would like to ask : Is this normal? Has anyone experienced such a long period of sides after the cycle? What can I do to help the situation?

    Thanks in advance

  2. New Member
    embrace's Avatar
    Join Date
    Mar 2003
    Age
    39
    Posts
    53
    Rep Power
    167

    Reputation

    i ran a 3 week M-1-T cycle back in jan/feb, followed by 4 weeks PCT. I'm still breakin out like a mofo...i wanted to attribute the breakouts to the cycle but i don't know if thats it or not. didn't come on till near the end of pct for me. i feel ur pain.
  3. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    768

    Reputation

    Most guys get zits on PCT, that is normal. Anytime there is a change in your hormonal levels, you usually break out. It should stop when everything returns to normal.

    I have never lost any hair though, not sure there.
    •   
       

  4. New Member
    thomyorke's Avatar
    Join Date
    Apr 2004
    Age
    36
    Posts
    3
    Rep Power
    129

    Reputation

    embrace : at least you're not getting hairloss

    any idea how long it takes to get things back to normal? 5 weeks is pretty long
  5. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,612
    Rep Power
    1452

    Reputation

    yeah acne is common, no big deal there. As for hairloss.....that's a gray area, alot of speculation and theory, but it's different for everyone. Not sure you'll get much of an answer for it. Try asking Dio at BB.com or Avant Labs, he's rarely on here.
  6. Advanced Member
    Jarconis's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    765
    Rep Power
    527

    Reputation

    You might be like me, I have run lots of compounds that people say will make your hair fall out but I didnt experience any, yet when I ran m1t for 4 weeks, the last week I started shedding hair. I think in the future just stick to 2 week bursts and you should be fine
  7. New Member
    thomyorke's Avatar
    Join Date
    Apr 2004
    Age
    36
    Posts
    3
    Rep Power
    129

    Reputation

    i did run a 2 weeker, forgot to mention that in the first post..
  8. Elite Member
    BigVrunga's Avatar
    Join Date
    Nov 2002
    Age
    38
    Posts
    5,063
    Rep Power
    2682

    Reputation

    how's the spiro and nizoral working for the hair loss?
  9. Senior Member
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,223
    Rep Power
    753

    Reputation

    Yeah search Dio's threads. He gave a rundown on hair supps.

    Problem with phs is that most of us are in our 20/30s and hair is going to start falling out anyway. I lost most hair during/after PCT without spiro everyday. But I was loosing more hair during the last year so it might have accelerated the problem.
  

  
 

Similar Forum Threads

  1. Need some advice after M1T cycle
    By SpecialK117 in forum Anabolics
    Replies: 3
    Last Post: 01-11-2008, 03:55 PM
  2. One week after M1T cycle and....
    By hognose in forum Anabolics
    Replies: 35
    Last Post: 09-15-2004, 09:01 PM
  3. Dermal 1T effectiveness after M1T cycles?
    By silverSurfer in forum Cycle Info
    Replies: 9
    Last Post: 08-09-2004, 05:19 PM
  4. Creatine use during..or after m1t cycle.
    By Rebel in forum Anabolics
    Replies: 9
    Last Post: 05-12-2004, 09:42 AM
  5. gyno 3 weeks after 19Nor cycle, why?
    By neurotic in forum Anabolics
    Replies: 4
    Last Post: 05-23-2003, 02:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in